# SDR USAA950040

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Sheared
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2350 - ON CLIMB-OUT, THE RT ENGINE HYDRAULIC PUMP FAILED.  CREW DECIDED TO RETURN TO CLT.  MAINTENANCE REPLACED THE NR 2 ENGINE HYDRAULIC PUMP.  OPERATIONS CHECKED GOOD.  (W)
